Hello Everyone,

I suffer from Hemiplegic Migraines and have been taking Zonegran (500mg), Prothiaden (125mg) and Vitamin B2 (400mg) for several years. Following a severe attack with loss of consciousness my brain just wouldn't settle down and I was having daily or more than daily attacks. My neuro added 250mg of Depakine Chrono (like ER). I had been taking Zonegran for several years and wasn't suffering from any side effects although I did initially (severe drowsiness for the first 5 weeks, but it said on the leaflet that side effects generally wore off after a month, so I persevered at the time and the side effects went away). Since my neuro changed my meds I have been suffering from extreme sleepiness, depression and loss of appetite. These correspond more to Zonegran side effects than Depakine. Has anybody heard of adding a low dose of one med triggering the side effects of another? I have already phoned my neuro once and she just told me to take my pills earlier in the evening.

Thanks, Beanie